Research

Gamma generalized linear models for pharmacokinetic data


Reference:

Salway, R. and Wakefield, J., 2008. Gamma generalized linear models for pharmacokinetic data. Biometrics, 64 (2), pp. 620-626.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Details

Item Type Articles
CreatorsSalway, R.and Wakefield, J.
DOI10.1111/j.1541-0420.2007.00897.x
DepartmentsFaculty of Science > Mathematical Sciences
Faculty of Humanities & Social Sciences > Health
RefereedYes
StatusPublished
ID Code6922
Additional InformationID number: ISI:000255959500036

Export

Actions (login required)

View Item